# SDR ASAA2018113067149

- Difficulty date: November 6, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 38,815 hours, 11,658 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100041
- Part serial: SAIC1311
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ LOWER SKIN IS CRACKED AT RIB STA 184.70 APPROX 10" FROM REAR SPAR. GROUNDED - YES. REPAIRED L/H HORIZ STAB SKIN IAW 737 800 SRM 55 10 01 2R 11 REPAIR IS A CATEGORY B WITH AN INSP. THRESHOLD OF 56,000 CYCLES AND REINSPECT EVERY 9,000 CYCLES.
